# SDR FQAR20140708039

- Difficulty date: July 8, 2014
- Submitted: July 8, 2014
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N428PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843476
- Aircraft time: 14,061 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 62679000
- Condition: Cracked
- Location: Zone 100
- Part time: 1,597 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION,  A BRACKET WAS FOUND TO BE CRACKED BELOW WHERE THE FLAP HANDLE IS MOUNTED.  THE BRACKET IN QUESTION IS LOCATED IN THE TUNNEL IN THE CENTER OF THE CABIN FLOOR AND IS USED TO MOUNT THE FLAP HANDLE ASSY; IT CONTAINS 2 NUT PLATES TO ALLOW THE HANDLE ASSY TO BE BOLTED TO IT THROUGH THE TUNNEL. THE CRACK WAS IN THE UPPER RT CORNER OF THE BRACKET, BETWEEN A NUTPLATE AND THE EDGE OF THE METAL. IT IS SPECULATED THAT THE CRACK IS CAUSED BY THE MOVEMENT OF THE FLAP HANDLE CAUSING STRESS TO THE SURROUNDING STRUCTURE.
